MAUDE Adverse Event Report: SMITH & NEPHEW, INC. JOURNEY TIBIA BASE NP LT SZ 4; PRSTHSS,KNEE,PTLLFMRTBL,SMCNSTRND,CMNTD,PLYMRMTLPLYMR

SMITH & NEPHEW, INC. JOURNEY TIBIA BASE NP LT SZ 4; PRSTHSS,KNEE,PTLLFMRTBL,SMCNSTRND,CMNTD,PLYMRMTLPLYMR
Catalog Number 74022224
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Information (3190)
Date of Event 03/03/2014
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a medical intervention was needed to perform a joint effusion of the left knee.
 
Additional Manufacturer Narrative
The associated complaint devices were not returned.The clinical/ medical group concluded, all medical documents provided as of this date have been reviewed and considered and unless noted, do not identify a root cause or contribute to the clinical investigation.Therefore based on insufficient relevant information, no further clinical assessment is warranted.A review of the production documentation for the corresponding products did not reveal any deviation from the standard manufacturing processes.Without the actual product involved, our investigation cannot proceed.If the device or new information is received in the future, this complaint can be re-opened.We consider this investigation closed.

Brand Name
JOURNEY TIBIA BASE NP LT SZ 4
Common Device Name
PRSTHSS,KNEE,PTLLFMRTBL,SMCNSTRND,CMNTD,PLYMRMTLPLYMR
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key7313356
Report Number1020279-2018-00265
Device Sequence Number1276671
Product Code JWH
UDI-Device Identifier03596010554321
UDI-Public03596010554321
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K042515
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Reporter Type Manufacturer
Report Source company representative,study
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/11/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/11/2022
Device Catalogue Number74022224
Device Lot Number12GM06597
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/23/2018
Supplement Date Received by Manufacturer02/23/2018
Initial Report FDA Received Date03/05/2018
Supplement Report FDA Received Date06/12/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age78 YR